When people are on Hajj or Umrah, and there is an issue with spotting or bleeding, there is a shot they give women, it is a high dose of progesterone. This shot is available in the United States (called Depo-Provera). The same medication is available as a pill: Provera, Ortho-Micronor, the "minipill".
The reason most OB/GYNs shy away from progesterone for the case of menses suppression in the near future and for a short period of time, is that there is a very high risk of spotting. In some cases, the risk is over 15%. And since the problem is the bleeding in the first place, and you don't have 6 months to wait for amenorrhea (absence of menses), progesterone is an inferior option in planning for Hajj.
And God knows best.
DISCLAIMER: Information in questions, answers, and other posts on this site are for general information, and are not intended to substitute for informed professional medical advice, and do not establish a physician-patient relationship. The site is not intended or designed for EMERGENCY questions which should be directed immediately by telephone or in-person to qualified professionals.